Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 107, Issue 1  


Forms of the Segre Cubic
A. Avilov
3
On a Property of Rearrangement Invariant Spaces whose Second Köthe Dual is Nonseparable
S. V. Astashkin, E. M. Semenov
11
Computational Experiments with Nilpotent Lie Algebras
V. V. Gorbatsevich
23
On the Relation between Weak Solutions of Elliptic Dirichlet and Neumann Boundary-Value Problems for Plane Simply Connected Domains
V. N. Denisov, A. M. Bogovskiy
32
The Median of the Number of Simple Paths on Three Vertices in the Random Graph
M. E. Zhukovskii
49
On a Multilinear Functional Equation
A. A. Illarionov
59
The Inverse Problem of Simultaneous Determination of the Two Time-Dependent Lower Coefficients in a Nondivergent Parabolic Equation in the Plane
V. L. Kamynin
74
The Green Function of the Dirichlet Problem for the Triharmonic Equation in the Ball
V. V. Karachik
87
On Lie Ideals and Automorphisms in Prime Rings
N. Rehman
106
The Modulus of Oscillation of a Function about Number Sequences and Its Applications
E. A. Sevast'yanov
112
Oscillations of a Stratified Liquid Partially Covered with Ice (General Case)
D. O. Tsvetkov
130

Brief Communications
Topological Classification of Gradient-Like Flows with Surface Dynamics on $3$-Manifolds
V. Z. Grines, E. Ya. Gurevich, E. D. Kurenkov
145
An Estimate of the Modulus of a Family of Curves on an Abstract Surface over a Cylinder
M. V. Tryamkin
149
Generalization of Golubov's Result for the Haar System
V. Sh. Tsagareishvili
154

Papers published in the English version of the journal
A Generalized Beurling Theorem for Some Lie Groups
M. Elloumi, A. Baklouti, S. Azaouzi
42–53
Fractional Operators on Morrey–Lorentz Spaces and the Olsen Inequality
N. Hatano
63–79
Nonexistence of Solutions for Nonlinear Differential Inequalities with Singularities on Unbounded Sets
Xiaohong Li, Haitao Wan, X. Li
121–128
Generalized Schur Complements Involving the Kronecker Products of Positive Semidefinite Matrices
L. H. Lou
129–139
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021